# SDR ASAA04100248

- Difficulty date: May 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 0020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS AT L2, R2 DOORS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS IAW 33-51-51.  (M)
